RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 1, Pages 3–8 (Mi mz5609)  

Solvability of finite groups with given abnormal maximal subgroups

S. V. Putilov


Full text: PDF file (617 kB)

English version:
Mathematical Notes, 1984, 35:1, 3–5

Bibliographic databases:

UDC: 519.4
Received: 29.10.1982

Citation: S. V. Putilov, “Solvability of finite groups with given abnormal maximal subgroups”, Mat. Zametki, 35:1 (1984), 3–8; Math. Notes, 35:1 (1984), 3–5

Citation in format AMSBIB
\Bibitem{Put84}
\by S.~V.~Putilov
\paper Solvability of finite groups with given abnormal maximal subgroups
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 1
\pages 3--8
\mathnet{http://mi.mathnet.ru/mz5609}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=738231}
\zmath{https://zbmath.org/?q=an:0548.20014}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 1
\pages 3--5
\crossref{https://doi.org/10.1007/BF01142286}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK64900001}


Linking options:
  • http://mi.mathnet.ru/eng/mz5609
  • http://mi.mathnet.ru/eng/mz/v35/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:125
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020